# SDR 96ZZZX928

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HUF - FIRE WARNING BELL SOUNDS ON TAKEOFF.  NO LIGHTS.  CANNOT SILENCE EXCEPT BY PULLING NR 2 ENGINE DETECTOR CIRCUIT BREAKER.  FOUND LOWER LOOP ON NR 2 ENGINE TO BE FAILING.  REMOVED AND REPLACED LOOP.  SYSTEM CHECKS GOOD IAW 26-10-00.  NOTE:  THE INCIDENT HAPPENED ON A FLIGHT OPERATED BY U. S. MARSHALL SERVICES AND RESULTED IN A FLIGHT RETURN.
